# SDR SWAA2022042190006

- Difficulty date: March 31, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143A81251
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY TENSION STRAP AT STA 440+4 TO STA 480+5 RBL 22; WL 156. / [01] REMOVED CORROSION AT  STA 440+4 0.005' STA 440+9 0.006' STA 440+13 0.004' STA 440+17 0.003' STA 460+1 0.002' STA 460+5 0.002' STA 460+9 0.003' STA 460+13 0.015' STA 480+5 0.018'  ORIGINAL MATERIAL THICKNESS : 0.100'; REMAINING THICKNESS : 0.082'. DAMAGE EXCEED MAX ALLOWABLE DAMAGE. FOUND TO BE OUT OF LIMIT IAW SRM 53-30-15-1A-1  CALIBRATION TOOL DEPTH GAUGE ID : ATS1225 S/N : UNKNOWN DUE : 07/2022;[02] VERIFIED ACTION 1;[03] REMOVED ON FWD CARGO BAY TENSION STRAP RBL 22; WL 156. BTW B/S 420 TO B/S 500A IAW SRM 51-40-02;[04] LOCATED AND DRILLED NEW TENSION STRAP LOT# 7530294 RBL 22; WL 156. BTW B/S 420 TO B/S 500A IAW SRM 51-40-05 AND DWG 143A8120 REV:A ; DWG 143A8330 REV:A;[05] OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[07] INSTALLED ON FWD CARGO BAY TENSION STRAP AT BS 420 T0 BS 500A; RBL 22; WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A8120 REV:A ; DWG 143A8330 REV:A;[08] VERIFIED CORRECTIVE ACTION 7
